# SDR CALA2018030100833

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 76,051 hours, 10,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3131
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK FOUND JUST AFT OF BS 1654,  STRINGER 13AR.  CUT OUT AND REMOVED DAMAGE IAW SRM 53-80-01, STEP 4E.  FABRICATED -1 DOUBLER,  DRILLED, COUNTERSUNKED, DEBURRED, ALODINE IAW SRM 53-80-01 REPAIR 7.   INSTALLED THE  REPAIR.
